# SDR DALA2024110710711

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK ACCESS PANEL 322BL LEADING EDGE VERTICAL STABILIZER. CORRECTIVE ACTION: COMPLIED WITH ER/A 620762-14. (0647626)
